# SDR REXA2019101401430

- Difficulty date: October 1, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH6703217411
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOOR SUPPORT BS 349 TO 366 BETWEEN RBL 41 TO RBL 46.  THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-42-06. AND CRJ-900 SRM 51-42-13.
